AMS eContent Search Results
Matches for: msc=(53C20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 99 found      Go to page: 1 2 3 4

[1] Renato G. Bettiol and Benjamin Schmidt. Three-manifolds with many flat planes. Trans. Amer. Math. Soc. 370 (2018) 669-693.
Abstract, references, and article information   
View Article: PDF

[2] William Wylie. A warped product version of the Cheeger-Gromoll splitting theorem. Trans. Amer. Math. Soc. 369 (2017) 6661-6681.
Abstract, references, and article information   
View Article: PDF

[3] Vicent Gimeno and Vicente Palmer. Mean curvature, volume and properness of isometric immersions. Trans. Amer. Math. Soc. 369 (2017) 4347-4366.
Abstract, references, and article information   
View Article: PDF

[4] G. Catino, P. Mastrolia, D. D. Monticelli and M. Rigoli. Analytic and geometric properties of generic Ricci solitons. Trans. Amer. Math. Soc. 368 (2016) 7533-7549.
Abstract, references, and article information   
View Article: PDF

[5] Igor Belegradek and T. Tâm Nguyễn Phan. Non-aspherical ends and non-positive curvature. Trans. Amer. Math. Soc. 368 (2016) 5363-5376.
Abstract, references, and article information   
View Article: PDF

[6] Michael Wiemeler. Circle actions and scalar curvature. Trans. Amer. Math. Soc. 368 (2016) 2939-2966.
Abstract, references, and article information   
View Article: PDF

[7] Xueping Li. Nonnegatively curved Alexandrov spaces with souls of codimension two. Trans. Amer. Math. Soc. 367 (2015) 3901-3928.
Abstract, references, and article information   
View Article: PDF

[8] Ayato Mitsuishi and Takao Yamaguchi. Collapsing three-dimensional closed Alexandrov spaces with a lower curvature bound. Trans. Amer. Math. Soc. 367 (2015) 2339-2410.
Abstract, references, and article information   
View Article: PDF

[9] Boris Botvinnik and Mohammed Labbi. Highly connected manifolds of positive $p$-curvature. Trans. Amer. Math. Soc. 366 (2014) 3405-3424.
Abstract, references, and article information   
View Article: PDF

[10] François Ledrappier and Lin Shu. Entropy rigidity of symmetric spaces without focal points. Trans. Amer. Math. Soc. 366 (2014) 3805-3820.
Abstract, references, and article information   
View Article: PDF

[11] Chenxu He. New examples of obstructions to non-negative sectional curvatures in cohomogeneity one manifolds. Trans. Amer. Math. Soc. 366 (2014) 6093-6118.
Abstract, references, and article information   
View Article: PDF

[12] Carla Farsi, Emily Proctor and Christopher Seaton. $\Gamma$-extensions of the spectrum of an orbifold. Trans. Amer. Math. Soc. 366 (2014) 3881-3905.
Abstract, references, and article information   
View Article: PDF

[13] M. Lemes, P. Roitman, K. Tenenblat and R. Tribuzy. Lawson correspondence and Ribaucour transformations. Trans. Amer. Math. Soc. 364 (2012) 6229-6258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Thérèse Falliero. Harmonic differentials and infinite geodesic joining two punctures on a Riemann surface. Trans. Amer. Math. Soc. 363 (2011) 3473-3488. MR 2775815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Pengzi Miao and Luen-Fai Tam. Einstein and conformally flat critical metrics of the volume functional. Trans. Amer. Math. Soc. 363 (2011) 2907-2937. MR 2775792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jürgen Jost, Xianqing Li-Jost, Qiaoling Wang and Changyu Xia. Universal bounds for eigenvalues of the polyharmonic operators. Trans. Amer. Math. Soc. 363 (2011) 1821-1854. MR 2746667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Dincer Guler and Fangyang Zheng. On nonpositively curved compact Riemannian manifolds with degenerate Ricci tensor. Trans. Amer. Math. Soc. 363 (2011) 1265-1285. MR 2737265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Christina Sormani and Guofang Wei. The cut-off covering spectrum. Trans. Amer. Math. Soc. 362 (2010) 2339-2391. MR 2584603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Panos Papasoglu. Cheeger constants of surfaces and isoperimetric inequalities. Trans. Amer. Math. Soc. 361 (2009) 5139-5162. MR 2515806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Gabriel P. Paternain and Jimmy Petean. Collapsing manifolds obtained by Kummer-type constructions. Trans. Amer. Math. Soc. 361 (2009) 4077-4090. MR 2500879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Rugang Ye. On the $l$-function and the reduced volume of Perelman I. Trans. Amer. Math. Soc. 360 (2008) 507-531. MR 2342013.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Rugang Ye. On the $l$-function and the reduced volume of Perelman II. Trans. Amer. Math. Soc. 360 (2008) 533-544. MR 2342014.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Fei Han and Xiaoling Huang. Even dimensional manifolds and generalized anomaly cancellation formulas. Trans. Amer. Math. Soc. 359 (2007) 5365-5381. MR 2327034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Raúl M. Aguilar. Tangentially positive isometric actions and conjugate points. Trans. Amer. Math. Soc. 359 (2007) 789-825. MR 2255197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Xiangdong Xie. The Tits boundary of a $\text{CAT}(0)$ 2-complex. Trans. Amer. Math. Soc. 357 (2005) 1627-1661. MR 2115379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Manuel Ritoré and César Rosales. Existence and characterization of regions minimizing perimeter under a volume constraint inside Euclidean cones. Trans. Amer. Math. Soc. 356 (2004) 4601-4622. MR 2067135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Paul-Andi Nagy and Constantin Vernicos. The length of harmonic forms on a compact Riemannian manifold. Trans. Amer. Math. Soc. 356 (2004) 2501-2513. MR 2048527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Zejun Hu and Haizhong Li. A new variational characterization of $n$-dimensional space forms. Trans. Amer. Math. Soc. 356 (2004) 3005-3023. MR 2052939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Christina Sormani and Guofang Wei. Universal covers for Hausdorff limits of noncompact spaces. Trans. Amer. Math. Soc. 356 (2004) 1233-1270. MR 2021619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Claudio Gorodski, Carlos Olmos and Ruy Tojeiro. Copolarity of isometric actions. Trans. Amer. Math. Soc. 356 (2004) 1585-1608. MR 2034320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 99 found      Go to page: 1 2 3 4

American Mathematical Society